Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Ankles are swollen and painful, suggested water pills diurex but no help. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
Hi... I'm a 54yo c/f 5.5 122# no Rx. My ankles are swollen...and painful... getting worse as day progresses: Heat has been excessive in SoCal,(90*) and I have no a/c. CVS pharmacy suggested water pills: diurex 50mg gel caps: not helping. I regularly drink 75oz water daily. What else can I do?
Posted Sat, 21 Sep 2013 in Medicines and Side Effects
Answered by Dr. David Okia 1 hour later
Brief Answer:
You could be evaluated for cardiac disease

Detailed Answer:
thanks for your question.
What else can you do, you need to do and be evaluated for renal diseases, cardiac conditions like heart failure.

Abdominal ultrasound, renal function tests and echo cardiograph should be done.

Based on results of this investigation appropriate treatment will be given. Excessive heat worsen symptoms of cardiac and renal system diseases because they play role in regulation of body temperature.

You urgently need to see doctor for detailed investigation above and management.

Hope I answered your question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor